MathSciNet Relay Station
MathSciNet bibliographic data
MR967218 (90e:34100) 34E05
Medina, Rigoberto; Pinto, Manuel On the asymptotic behavior of solutions of certain second order nonlinear differential equations. J. Math. Anal. Appl. 135 (1988), no. 2, 399–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement